Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 727490, 6 pages
Research Article

On a New Iterative Scheme without Memory with Optimal Eighth Order

1Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
2Department of Mathematics and Applied Mathematics, University of Venda, Thohoyandou 0950, South Africa

Received 16 July 2014; Revised 27 July 2014; Accepted 4 August 2014; Published 28 August 2014

Academic Editor: Emran Tohidi

Copyright © 2014 M. Sharifi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Alicia Cordero, Moin-ud-Din Junjua, Juan R. Torregrosa, Nusrat Yasmin, and Fiza Zafar, “Efficient Four-Parametric with-and-without-Memory Iterative Methods Possessing High Efficiency Indices,” Mathematical Problems in Engineering, vol. 2018, pp. 1–12, 2018. View at Publisher · View at Google Scholar